HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Blow-up solutions to a finite difference analogue of u_1 = Δu + u^{1+α} in N-dimensional balls

Files in This Item:
pre122.pdf1.08 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83267

Title: Blow-up solutions to a finite difference analogue of u_1 = Δu + u^{1+α} in N-dimensional balls
Authors: Chen, Yun-Gang Browse this author
Issue Date: Aug-1991
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 122
Start Page: 2
End Page: 31
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68869
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University